# SDR DALA2021031501435

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,066 hours, 20,002 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION AND SCRATCHES AFFECTING HOLES 4, 8, 13 & 17, COMMON TO RH WING UPPER SKIN AND FORWARD DRAG FITTINGS ALSO, CORROSION WAS REPORTED ON THE WING SKIN LOWER SURFACE AND MAJOR SHIM MIGRATION WAS NOTED AT SHIMS 1C & 1D. REPAIRED PER ERA 590504-14. (LP 1753158)
